Question by  KameshManoharan (20)

Does magnesium make you sleepy?

I've started taking magnesium supplements and have felt increased fatigue ever since. Is the magnesium the cause?


Answer by  Melissa101010 (4405)

Yes that could be the case that the magnesium is making you sleepy because your body is adjusting to it.


Answer by  eyesfan (111)

Actually magnesium relaxes muscles somewhat and this can promote drowsiness in some users of the supplement. Calcium can do the same. Take the supplement before bed as that effect only lasts a few hours.


Answer by  work (53)

Magnesium citrate supplements have been known to cause extreme drowsiness as a side effect. However this is a side effect that should be reported to your doctor.


Answer by  Anonymous

I don't know about anybody else but I think those pills with magnesium in them, especially when drinking any alcohol, seem to be wiping me right out.

You have 50 words left!